My husband has this rash on his penis and butt area. I have been reading about these other cases that seem to be exactly like his. I told him I thought it was psorasis but he has been to several doctors about this and been given creams for the problem but they do not seem to help at all. I was wondering if there is anything else that can be done for this or if there could be a deeper lying problem that were not aware of. I too was concerned he had a STD.
I was reading this I was trying to see what that may be b/c My husband has something going down this butt crack that is like a rash. I thought maybe he had got a STD from someone and is not telling me. I just was wanting to find out about it. I just seen it the other day. I just hope he hasn't been messing around with anyone...Maybe it's from something irritating his skin like the soap he uses or something else.
Is the character of the penile rash similar to that noted in your husband's gluteal area?
Would you be able to expound more on the appearance and character of the rash ?
Psoriasis is a likely differential in your husband's case if the rash appears to be reddish with some mild scaling involved . Also, the penis is not an uncommon site for psoriatic lesions. If this rash has been present for some time and does not present with excessive itching, is persistent without any known triggering factors then this may be likely psoriasis. However, another differential is a fungal infection. Fungal infections may affect the penile shaft. Also, this type of infection has a predilection over moist areas like the groin, underneath the scrotum and the gluteal folds.
You may discuss this with your physician as topical antifungals may help.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.